TITLE

Fluocinolone acetonide/triamcinolone

PUB. DATE
July 2014
SOURCE
Reactions Weekly;Jul2014, Vol. 1508 Issue 1, p18
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of a 66-year-old man who was diagnosed with cytomegalovirus (CMV) retinitis or acute retinal necrosis after being medicated with triamcinolone or fluocinolone acetonide for Vogt-Koyanagi-Harada disease with steroid-induced cataracts and ocular hypertension.
ACCESSION #
96926178

 

Related Articles

  • Irreversible cataracts? B.D.G. // Cortlandt Forum;09/25/97, Vol. 10 Issue 9, p104 

    Answers a query on whether cataracts can be treated by nutrients, herbs, vitamins or minerals. Reversal of adult-onset cataracts; Absence of scientific scrutiny that certain agents can treat cataracts.

  • Immune globulin.  // Reactions Weekly;6/1/2013, Issue 1455, p20 

    The article describes the case of a male patient with cytomegalovirus (CMV) retinitis who developed aggravation of blurred vision while receiving immune globulin.

  • Alemtuzumab/fludarabine.  // Reactions Weekly;8/14/2010, Issue 1314, p8 

    The article describes the case of a 20-year-old man who developed cytomegalovirus (CMV) retinitis and ventriculoencephalitis after taking alemtuzumab and fludarabine.

  • Bortezomib.  // Reactions Weekly;May2015, Vol. 1549 Issue 1, p51 

    The article presents a case study of a 65-year-old man with cytomegalovirus retinitis and pulmonary tuberculosis after administration of the drug bortezomib.

  • Triamcinolone.  // Reactions Weekly;1/8/2011, Issue 1333, p36 

    The article describes the case of a 78-year-old woman who developed cytomegalovirus (CMV) retinitis after treatment with triamcinolone for macular oedema.

  • Triamcinolone.  // Reactions Weekly;1/8/2011, Issue 1333, p37 

    The article describes the case of a 30-year-old man who developed cytomegalovirus (CMV) retinitis after receiving triamcinolone for panuveitis.

  • Dexamethasone/mercaptopurine/methotrexate.  // Reactions Weekly;4/13/2013, Issue 1448, p12 

    The article presents a case study of a seven-year-old boy who had cytomegalovirus (CMV) retinitis and haemophagocytic lymphohistiocytosis (HLH) after being treated with mercaptopurine, methotrexate, and dexamethasone.

  • Triamcinolone.  // Reactions Weekly;1/14/2012, Issue 1384, p55 

    The article describes the case of an 87-year-old immunocompetent man who developed cytomegalovirus (CMV) retinitis following a subtenon injection of triamcinolone.

  • Low CD4+ count increases risk for CMV retinitis in patients with HIV/AIDS. Kronemyer, Bob // Primary Care Optometry News;Jan2013, Vol. 18 Issue 1, p16 

    The article discusses the results of a study which showed that risk for cytomegalovirus (CMV) retinitis increases in patients with HIV/AIDS with low CD4+ T-cell count, referencing a research published in the "Current Opinion in Ophthalmology" journal.

  • Phase II Results Released for AzaSite for Blenharitis.  // Review of Ophthalmology;Apr2010, Vol. 17 Issue 4, p14 

    The article presents the results of two Phase II clinical trials of Azasite (azithromycin ophthalmic solution) for blepharitis treatment.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics